# SDR CALA2025052304917

- Difficulty date: May 20, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 81,804 hours, 30,037 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR LIGHT ILLUMINATED ON TAKEOFF AT APPROX 110 KNOTS RESOLVED ON CLIMBOUT VERIFIED L1 DOOR OPERATION IS NORMAL. DOOR SWITCH AND ANNUNTIATOR LIGHT OPERATION NORMAL AS WELL. NO PREVIOUS HISTORY. REF AMM 52-11-00/201.
